# SDR USAA2011090700005

- Difficulty date: September 6, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 70,231 hours, 31,371 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 201042094
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CLT AT ABOUT 200 FEET ABOVE GROUND, CREW TRIED RAISING THE LANDING GEAR AND LOST GREEN HYDRAULICS SYSTEM.  RAN CHECKLISTS, LOWERED GEAR, DECLARED AN EMERGENCY AND RETURNED TO CLT.  MAINTENANCE FOUND RT MAIN LANDING GEAR LOCK STAY ACTUATOR HYDRAULIC LINE LEAKING.  REPLACED LINE IAW AIRBUS MAINTENANCE MANUAL 32-11-22.
